Facebook Pixel

would i still be able to bear a child?after not having my period for 3 months and im taking diet supplement that they say has a side effect of maybe unable to get pregnant again..

By March 23, 2011 - 3:45am
Rate This

after my first child i had depo injections every 3months... i was gaining weight so fast that within 3 injections i weigh 129lbs... i was 114 lbs when i first had my pre-natal checked... i was so worried that i would reach obessity that my gyne told mr to have myself IUD as for my contraceptive... got myself IUD implanted and had little prob with it coz after a few days i was hospitalized for having an infection.. the next week i started to take anti-obessity meds n supplements... last december 2010 i had my last period ended on the 24...from that date to march 12 i didn't have periods i was worried and ask bout it...now i jus had my period ended again... they say(my friends) that the meds im taking has this side effect that would cause me for not being pregnant again even with the UID taken out... i'm kinda afraid to ask my doctor bout this coz she told me she can't give me any dieting or slimming pills to take... that i should loose the extra weight naturally... i can't coz im busy with work that is why i took the risk of taking anti-obesity meds shown on tv... is that posible that it might affect my fertility or something? my husband and i are still planning on our 2nd child(boy 1)...

please help...thanks!!!

Add a Comment5 Comments

We're here to help :) If you need anything else please feel free to ask.

March 25, 2011 - 5:20am
EmpowHER Guest

Hi Saint Sinner,
Again, it is hard for us to help you as we don't know what pills you were taking. As for a dietary supplement, these are not federally mandated and therefore, the truth about their safety is questionable.

Before you try any sort of dietary supplements etc, I would talk to your doctor. I hope this helps. Good luck.


March 23, 2011 - 11:59am
(reply to Anonymous)

i'm taking xenical(anti-obessity).. thanx for all your advices though it made me feel relief a little to finally let this out... my husband doesn't know bout this... i don't want him to worry... specially he wants to have a son soon...

March 23, 2011 - 10:23pm

i did stop taking them...now i'm just taking dietary food supplement that is safe... i'm just worried that the side effect is already deep in my system... what i did was dumb... i didn't know the med that i was taking was not safe... i just did take em...

March 23, 2011 - 10:58am

Dear SaintSinner--

I can't help determine if the pills you're taking can potentially make you infertile since I do not know what pills you're taking. But I can say-- If you are still trying to conceive, why not stop the pills, wait until you are regular again and try to conceive your second child? The longer you take these pills, the more you decrease your chances of having a baby if the infertility side effect is true. I also have to ask if this doesn't scare you at all that the pills you're putting in your body have such a scary side effect? What other side effects do these pills have? Have you done your research?

March 23, 2011 - 5:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.